# SDR CALA2016042795305

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 67,247 hours, 17,964 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MSG WHILE TRANSITIONING FROM 15 - 20 DEGREES.  FLAPS STOPPED AT 16 - 17 DEGREES, FLIGHT LEVEL 6000 FT, 180 KTS.  RAN CHECKLIST.  FLAPS MOVED ELECTRICALLY TO 20 DEGREES.  UNABLE TO DUPLICATE, OPERATIONS CHECK OK IAW MM 27-51-00-501.
